# SDR ASAA2012100293005

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,982 hours, 4,254 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOPERATIVE.  COULD NOT DUPLICATE.  AUTOTHROTTLE FAULT LOGGED RATE MONITOR FAULT NR 22-31687 LAST FLT.  ACCOMPLISHED FIM 22-32/819, AUTO THROTTLE CURRENT STATUS CHECKED NORMAL.  ALSO ACCOMPLISHED SEVERAL TIMES SERVO MOTOR TEST REF MM22-31-00 STEP 1, TEST NORMAL.
